Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 320 Count (2 x 160 Capsules) , Fast Pain Relief

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 320 Count (2 x 160 Capsules) , Fast Pain Relief

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 320 Count (2 x 160 Capsules) , Fast Pain Relief Rating:
List Price: $24.54
Sale Price: $24.54
Availability: Usually ships in 24 hours
Eligible For Free Shipping

Product Description

Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. This product is sold in 20 count, 80 count, or 160 count packaging. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.

Details

  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF: Advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.

Leave a Reply

Your email address will not be published. Required fields are marked *